Translator Disclaimer
November 2018 Two categorical characterizations of local fields
Yuichiro Hoshi
Hiroshima Math. J. 48(3): 253-277 (November 2018). DOI: 10.32917/hmj/1544238027

Abstract

In the present paper, we discuss two categorical characterizations of local fields. We first prove that a certain full subcategory of the category of finite flat coverings of the spectrum of the ring of integers of a local field equipped with coherent modules completely determines the isomorphism class of the local field. Next, we also prove that a certain full subcategory of the category of irreducible schemes which are finite over the spectrum of the ring of integers of a local field completely determines the isomorphism class of the local field.

Citation

Download Citation

Yuichiro Hoshi. "Two categorical characterizations of local fields." Hiroshima Math. J. 48 (3) 253 - 277, November 2018. https://doi.org/10.32917/hmj/1544238027

Information

Received: 20 October 2016; Revised: 15 June 2018; Published: November 2018
First available in Project Euclid: 8 December 2018

zbMATH: 07032357
MathSciNet: MR3885261
Digital Object Identifier: 10.32917/hmj/1544238027

Subjects:
Primary: 14A15
Secondary: 11S20

Rights: Copyright © 2018 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.48 • No. 3 • November 2018
Back to Top